# SDR 07FDEA01734

- Difficulty date: May 10, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 49,192 hours, 11,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER CARGO DOOR CUTOUT, LOWER SILL'S WEB CORRODED AT STA 660.  [SUP 05-22-07]  REPAIR CARRIED OUT AT UPPER CARGO DOOR CUTOUT, LOWER SILL'S WEB, STA 660 AS PER FEDEX EA 1-5310-111100.
